# SDR CHQA200800221

- Difficulty date: November 11, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N257JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145812
- Aircraft time: 11,834 hours, 10,296 cycles
- Engine: Allsn AE3007A
- Engine time: 16,678 hours, 12,884 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Filter Element
- Part number: 7276045
- Condition: Clogged
- Location: Bleed System 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 3016, IND TO LGA - THE FLIGHT CREW RECEIVED A BLEED 1 OVERTEMP MESSAGE DURING CLIMB WHILE IN ICING CONDITIONS WITH THE ANTI-ICE SYSTEM ON.  THE CREW FOLLOWED THE APPROPRIATE CHECKLISTS AND DIVERTED TO CMH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FAULT PER FIM TASK 36-11-00-810-803A WHICH LED TO THE REPLACEMENT OF THE FAN AIR VALVE FILTER.  AFTER REPLACEMENT, THE SYSTEM OPERATED NORMALLY.
